Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 4, NWS La Crosse, WI

April 9, 2015Monroe County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Apr 9, 2015, 7:20 PM CDT for Monroe County, Wisconsin. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2015, 7:20 PM CDT (00:20 UTC)
Expired
Apr 9, 2015, 7:45 PM CDT
In force
25 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Monroe County, WI

The radar

The La Crosse radar (KARX), 44 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 7:25 PM CDTHAIL 1.252 S Melvina, WIHAIL FELL FOR 5 MINUTES
Apr 9, 7:27 PM CDTHAIL 1.255 Nnw Melvina, WIQUARTER TO HALF-DOLLAR SIZE HAIL IN LEON
Apr 9, 7:35 PM CDTHAIL 1.52 E Sparta, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
434 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WUUS53 KARX 100020
SVRARX
WIC081-100045-
/O.NEW.KARX.SV.W.0004.150410T0020Z-150410T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
720 PM CDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MONROE COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 745 PM CDT

* AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CASHTON...OR
  10 MILES SOUTH OF SPARTA...MOVING NORTH AT 50 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SPARTA AND FORT MC COY AROUND 730 PM CDT.
  TOMAH AROUND 740 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LEON...
PORTLAND...NORWALK...RIDGEVILLE AND WARRENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4373 9064 4375 9089 4416 9074 4416 9038
TIME...MOT...LOC 0019Z 198DEG 53KT 4380 9074 

HAIL...1.00IN
WIND...<50MPH

$$

RIECK
3 follow-up statements
216 
WWUS53 KARX 100031
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
731 PM CDT THU APR 9 2015

WIC081-100045-
/O.CON.KARX.SV.W.0004.000000T0000Z-150410T0045Z/
MONROE WI-
731 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL MONROE COUNTY...

AT 731 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT MC COY...
OR NEAR SPARTA...MOVING NORTH AT 50 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  FORT MC COY AROUND 735 PM CDT.
  TOMAH AROUND 740 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LEON...
NORWALK...RIDGEVILLE...WARRENS AND MELVINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4376 9062 4380 9087 4416 9074 4416 9038
TIME...MOT...LOC 0031Z 197DEG 45KT 4393 9068 

HAIL...1.00IN
WIND...<50MPH

$$

RIECK
639 
WWUS53 KARX 100035
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
735 PM CDT THU APR 9 2015

WIC081-100045-
/O.CON.KARX.SV.W.0004.000000T0000Z-150410T0045Z/
MONROE WI-
735 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN MONROE COUNTY...

AT 735 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHERN FORT
MC COY...OR NEAR SPARTA...MOVING NORTH AT 50 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  FORT MC COY AROUND 740 PM CDT.
  TOMAH AROUND 745 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LEON...
WARRENS...I 90 EXIT 28...JELLYSTONE PARK NEAR WARRENS AND FARMERS
VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4383 9067 4387 9084 4416 9074 4416 9038
TIME...MOT...LOC 0035Z 196DEG 42KT 4396 9069 

HAIL...1.00IN
WIND...<50MPH

$$

RIECK
861 
WWUS53 KARX 100046
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
746 PM CDT THU APR 9 2015

WIC081-100055-
/O.EXP.KARX.SV.W.0004.000000T0000Z-150410T0045Z/
MONROE WI-
746 PM CDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONROE COUNTY HAS
EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4383 9067 4387 9084 4416 9074 4416 9038
TIME...MOT...LOC 0041Z 198DEG 53KT 4396 9069 

$$

RIECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:00 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 9, 6:00 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
600 PM CDT THU APR 9 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 350 PM CDT THU APR 9 2015

TWO AREAS OF CONCERN TONIGHT FOR PRECIPITATION. THE FIRST WILL BE
EARLY THIS EVENING ACROSS THE FAR SOUTH AS THE SURFACE LOW PASSES
BY THE REGION. THE LATEST INDICATIONS CONTINUE TO POINT TO THE
SURFACE LOW TRACKING JUST SOUTH OF THE AREA AS IT COMES OUT OF
EASTERN IOWA INTO SOUTH CENTRAL WISCONSIN. ON THIS PATH...THE WARM
SECTOR AND THE BEST SUPPORT FOR SEVERE WEATHER WILL REMAIN OUTSIDE
OF THE FORECAST AREA. LOOKING AT THE TRENDS IN THE 09.19Z RAP AND
HRRR...THE CONVECTION THAT DEVELOPS AHEAD OF THE SURFACE LOW LATE
THIS AFTERNOON COULD POSSIBLY CLIP GRANT COUNTY BUT SHOULD BE TO
THE EAST OF THE AREA BY 00Z. BASED ON THIS SCENARIO...WILL ONLY
SHOW ABOUT A 50 PERCENT CHANCE FOR SHOWERS AND STORMS ACROSS THE
FAR SOUTHERN SECTIONS FOR EARLY THIS EVENING.

THE OTHER AREA OF CONCERN WILL BE IN THE DEFORMATION AREA ON THE
BACK SIDE OF THE SURFACE LOW. THIS AREA LOOKS TO HAVE SOME PRETTY
GOOD FORCING IN IT THIS EVENING AS THE SHORT WAVE TROUGH...CURRENTLY
OVER THE MISSOURI RIVER VALLEY...CONTINUES TO MOVE NORTHEAST AND
TAKES ON A NEGATIVE TILT. THIS WILL ALLOW FOR A QUICK SHOT OF
STRONG PV ADVECTION TO OCCUR IN THE 500-300 MB LAYER. THERE IS A
GOOD LOW LEVEL BAROCLINIC ZONE IN PLACE WITH TEMPERATURES IN THE
30S AND 40S ON THE COOL SIDE OF THE LOW AND IN THE 60S AND 70S IN
THE WARM SECTOR. BOTH THE 09.12Z NAM AND GFS SHOW MODERATE TO
STRONG FRONTOGENESIS OCCURRING IN THE DEFORMATION ZONE WITH THIS
BEING THE STRONGEST IN THE 750-650 MB LAYER. THIS FRONTOGENESIS
LOOKS TO SIT UNDERNEATH AN AREA OF STRONG UPPER LEVEL DIVERGENCE
FROM A COUPLED UPPER LEVEL JET STRUCTURE. THE NAM SUGGESTS THIS
SYSTEM SHOULD GET STRONG ENOUGH TO WRAP THE WARM CONVEYOR BELT
AROUND THE LOW TO PRODUCE 4-6 UBAR/S OF ISENTROPIC UP GLIDE ON THE
295K SURFACE THIS EVENING IN THE SAME GENERAL AREA AS THE
FRONTOGENESIS. LOOKS LIKE THE DEFORMATION PRECIPITATION IS ALREADY
STARTING TO FORM ACROSS SOUTHEAST MINNESOTA AND EXPECT THIS WILL
CONTINUE TO GROW AS THE FORCING INCREASES THIS EVENING. WHEN THE
STRONGEST FORCING OCCURS...THIS SHOULD BE ENOUGH TO PRODUCE SOME
HIGH PRECIPITATION RATES TO ALLOW FOR A CHANGE OVER TO ALL SNOW
DESPITE SOME WARM LOW LEVEL BOUNDARY TEMPERATURES. THE BEST
CHANCES FOR THIS TO OCCUR THIS EVENING WILL BE FROM SOUTHEAST
MINNESOTA INTO NORTH CENTRAL WISCONSIN. THE DURATION OF THIS
SHOULD NOT BE VERY LONG OVER SOUTHEAST MINNESOTA...BUT THE SNOW
COULD PERSIST INTO THE OVERNIGHT HOURS FOR NORTH CENTRAL
MINNESOTA. THIS COULD LEAD TO ACCUMULATIONS OF 2 TO 3 INCHES
ACROSS TAYLOR COUNTY AND WILL ISSUE A WINTER WEATHER ADVISORY TO
HANDLE THIS.

A SECONDARY SHORT WAVE TROUGH WILL DROP ACROSS THE AREA THURSDAY.
IT LOOKS LIKE A LOT OF THE DEEP MOISTURE WILL GET SCOURED OUT
BEHIND THE MAIN SHORT WAVE TROUGH BUT STILL EXPECT THAT THIS WAVE
WILL BE STRONG ENOUGH TO PRODUCE SOME LIGHT PRECIPITATION FOR
AREAS ALONG AND EAST OF THE MISSISSIPPI RIVER FROM LATE MORNING
THROUGH THE AFTERNOON. HIGH PRESSURE THEN LOOKS TO BUILD IN BEHIND
THIS SYSTEM AND DRIFT ACROSS THE REGION TO KEEP THE FRIDAY NIGHT
THROUGH SATURDAY NIGHT PERIOD DRY.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 350 PM CDT THU APR 9 2015

THE MODELS ARE ALL IN GOOD AGREEMENT OF ANOTHER SHORT WAVE TROUGH
COMING ACROSS THE UPPER MIDWEST FOR SUNDAY AND SUNDAY NIGHT. THIS
IS EXPECTED TO PUSH A COLD FRONT ACROSS THE REGION WHICH SHOULD BE
ACCOMPANIED BY A LINE OF SHOWERS AND STORMS. SOME DIFFERENCES
BETWEEN THE 09.12Z GFS AND ECMWF ON HOW FAST THIS ACTIVITY MOVES
IN SUNDAY WITH THE GFS QUICKER TO BRING IT IN THAN THE ECMWF. WILL
ATTEMPT TO RESOLVE THESE DIFFERENCES WITH LATER FORECASTS ONCE THE
SHORT TERM WEATHER QUIETS DOWN. THE MODELS ALSO ARE IN GOOD
AGREEMENT FOR LATER IN THE PERIOD BRINGING ANOTHER SYSTEM INTO THE
CENTRAL PART OF THE COUNTRY FOR LATE IN THE PERIOD. WITH THE
SOUTHWEST FLOW AHEAD OF THIS SYSTEM...COULD SEE SOME ACTIVITY FORM
AS EARLY AS TUESDAY NIGHT AND THEN CONTINUE OFF AND ON THROUGH
THURSDAY. HAVE LET THE MODEL CONSENSUS GRIDS RIDE WITH THIS SYSTEM
WITH GENERAL 30 TO 40 PERCENT CHANCES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 600 PM CDT THU APR 9 2015

CIGS:
1 KFT OR LOWER CIGS SHOULD HOLD ACROSS THE AREA INTO THE EARLY
OVERNIGHT HOURS...BUT SATELLITE TRENDS/RH FIELDS/BUFKIT SOUNDINGS
SUGGEST THE BACKEDGE OF THE LOW CLOUD DECK WILL SWEEP THROUGH IN THE
08-10Z WINDOW. A BRIEF PERIOD OF VFR COULD OCCUR BEFORE AN UPPER
LEVEL SHORTWAVE TROUGH TRACKS ACROSS THE AREA LATE FRI MORNING-
AFTERNOON. MVFR CIGS LOOK LIKELY.

WINDS:
WINDS ARE GOING TO INCREASE AND COULD BE GUSTY THIS EVENING AS A LOW
PRESSURE SYSTEM TRACKS JUST TO THE SOUTH OF KRST/KLSE. SHOULD SEE
SOME DECREASE IN SPEEDS TOWARD 12Z FRI...BUT WINDS WILL STAY +10 KTS
THROUGH THE DAY FRI.

WX/VSBY:
DEFORMATION REGION OF A STORM SYSTEM WILL KEEP THE AREA
UNDER SHOWERS THIS EVENING INTO THE OVERNIGHT. PERHAPS AN ISOLATED
STORM...BUT MOST OF THE INSTABILITY STAYS SOUTH...AND CHANCES LOOK
SMALL ENOUGH TO NOT INCLUDE IN THE FORECAST FOR NOW. EXPECTING SOME
VSBY RESTRICTIONS FROM TIME TO TIME...BUT LATEST OBS ARE RATHER
VARIABLE WITHIN AND OUTSIDE OF THE RAIN SHIELD...LOWERING CONFIDENCE
A BIT.

ANOTHER ROUND OF SCATTERED -SHRA IS LIKELY FROM LATE MORNING INTO
THE AFTERNOON FRIDAY AS A SHORTWAVE PASSES ACROSS THE AREA. COULD
HAVE SOME DIP INTO MVFR VSBYS WITH THE SHOWERS...BUT MOSTLY P6SM.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 7 AM CDT
     FRIDAY FOR WIZ017.

MN...NONE.
IA...NONE.
&&

SHORT TERM...04
LONG TERM...04
AVIATION...RIECK
Hazardous weather outlook, Apr 9, 3:31 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
331 PM CDT THU APR 9 2015

WIZ017-029-101100-
TAYLOR-CLARK-
331 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED TONIGHT WHICH
COULD LEAD TO SLIPPERY TRAVEL AT TIMES. PLAN ON THE HIGHEST SNOW
ACCUMULATIONS NORTH OF WISCONSIN HIGHWAY 29.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY AND SUNDAY NIGHT AND TUESDAY
THROUGH WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF THERE IS A
SEVERE THREAT WITH ANY OF THESE POTENTIAL THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

RAINFALL AND SNOW REPORTS WOULD BE GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-029-MNZ079-086>088-094>096-WIZ032>034-041>044-
053-101100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-BUFFALO-
TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
331 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS NORTHEAST IOWA...
SOUTHEAST MINNESOTA AND WEST CENTRAL INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THIS EVENING. SMALL
HAIL...LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY AND SUNDAY NIGHT AND TUESDAY
THROUGH WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF THERE IS A
SEVERE THREAT WITH ANY OF THESE POTENTIAL THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

RAINFALL AND HAIL REPORTS WOULD BE GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ030-WIZ054-055-061-101100-
CLAYTON-CRAWFORD-RICHLAND-GRANT-
331 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA
AND SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED THIS EVENING. SOME OF THE STORMS MAY
PRODUCE LARGE HAIL AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY AND SUNDAY NIGHT AND TUESDAY
THROUGH WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF THERE IS A
SEVERE THREAT WITH ANY OF THESE POTENTIAL THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP

In the hours before

Special weather statement, Apr 9, 5:22 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
522 PM CDT THU APR 9 2015

IAZ030-WIZ061-092245-
CLAYTON-GRANT-
522 PM CDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLAYTON AND WEST
CENTRAL GRANT COUNTIES...

AT 521 PM CDT...A STRONG THUNDERSTORM WAS NEAR NEW VIENNA...OR 15
MILES EAST OF MANCHESTER...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  GUTTENBERG AND CASSVILLE AROUND 545 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE UPDEGRAFF...NORTH
BUENA VISTA...FAIRVIEW AND NELSON DEWEY STATE PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4282 9124 4275 9086 4265 9093 4265 9126
TIME...MOT...LOC 2221Z 192DEG 16KT 4256 9117

WETENKAMP
Local storm report, Apr 9, 5:49 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
549 PM CDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             CASSVILLE               42.72N 90.99W
04/09/2015  M0.75 INCH       GRANT              WI   EMERGENCY MNGR

            DIME SIZE HAIL IN CASSVILLE

&&

MW
Local storm report, Apr 9, 6:10 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
610 PM CDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             BEETOWN                 42.79N 90.89W
04/09/2015  E0.50 INCH       GRANT              WI   AMATEUR RADIO

            HALF INCH TO DIME SIZE HAIL IN BEETOWN

&&
Local storm report, Apr 9, 6:15 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
615 PM CDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             5 W FENNIMORE           42.98N 90.75W
04/09/2015  E0.50 INCH       GRANT              WI   EMERGENCY MNGR

            DIME SIZE HAIL IN MT. IDA

&&

TCR
Local storm report, Apr 9, 6:17 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
617 PM CDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             3 W BEETOWN             42.79N 90.94W
04/09/2015  E1.75 INCH       GRANT              WI   PUBLIC

&&

JW
Special weather statement, Apr 9, 7:06 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
706 PM CDT THU APR 9 2015

WIZ042>044-053>055-061-100215-
MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...SPARTA/TOMAH...MAUSTON...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
706 PM CDT THU APR 9 2015

...SCATTERED THUNDERSTORMS INTO MID EVENING...

SCATTERED THUNDERSTORMS WILL TRACK NORTHEAST...EXITING SOUTHWEST
AND CENTRAL WISCONSIN BETWEEN 8 AND 9 PM. THE STRONGER STORMS WILL
BE CAPABLE OF 1/2 INCH HAIL AND HEAVY DOWNPOURS.

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.